# SDR DALA2017062604993

- Difficulty date: June 24, 2017
- Submitted: June 26, 2017
- Operation: Air carrier
- Aircraft: N675DL
- Make and model: Boeing 757232
- Aircraft serial: 25980
- Aircraft time: 80,614 hours, 36,750 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Unsecure
- Location: Row 26
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT SIGN FROM OVERHEAD ROW 26 UNSECURE.  SECURED THE EXIT SIGN AT ROW 26.  OK FOR SERVICE.
